# SDR 9519761158

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- Engine: Pwa JT9D20J
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Probe
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

DURING START OF DESCENT, THE NR 2 ENGINE EGT WENT TO 1010 DEGREES FOR 90 SECONDS.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT CONTINUED TO AN UNEVENTFUL TWO-ENGINE LANDING AT MSP.  THE PRBC AND EVC WERE REPLACED AND A PT2 PROBE WAS FOUND CRACKED AND REPLACED.  A GROUND RUN-UP AND TRIM WAS ACCOMPLISHED AND CONFIRMED PROPER ENGINE OPERATION.
